# SDR JIKA2015080701

- Difficulty date: August 7, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N234AV
- Make and model: Beech C-99
- Aircraft serial: U235
- Aircraft time: 24,805 hours, 37,660 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

DURING APPROACH, PILOT NOTICED RT ENG T HANDLE ILLUMINATED, PILOT FOLLOWED ENG FIRE INFLIGHT CHECKLIST & DISCHARGED ENG FIRE EXTINGUISHER.  T HANDLE DID NOT EXTINGUISH AFTER TWENTY SECONDS, AT THAT POINT PILOT PERFORMED RT ENG SHUTDOWN IAW PILOTS OPERATING HANDBOOK.  PILOT DECLARED AN EMER & LANDED WITHOUT FURTHER INCIDENT.  INSPECTED & FOUND NO EVIDENCE OF FIRE, SUSPECT A FALSE FIRE INDICATION.  INSPECTED & TESTED THE RT ENG FIRE DETECTION SYS, NO DEFECTS NOTED.  REPLACED FIRE EXTINGUISHER BOTTLE & RINSED ENG AS REQUIRED.
